MathSciNet Relay Station
MathSciNet bibliographic data
MR1867364 (2002i:60068) 60F17 (34C29 34F05 37J40 58A35 60J35)
Sowers, Richard B. Stochastic averaging with a flattened Hamiltonian: a Markov process on a stratified space (a whiskered sphere). Trans. Amer. Math. Soc. 354 (2002), no. 3, 853–900 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement